# SDR SWIA200819911

- Difficulty date: July 27, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 8,109 hours, 5,253 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 1YLLK
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER 2K4 POPPED AND RECEIVED A PITCH FEEL FAULT MESSAGE, A YAW DAMP 2 MESSAGE AND WAS UNABLE TO RESET AUTOPILOT.  (FLIGHT NR 6424)  REPLACED NR 2 AHRS COMPUTER WITH SERVICEABLE UNIT. OPS CHECK GOOD.
